# SDR O9IR2018071000001

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: General aviation
- Filed by: Aero Air LLC, repair station O9IR003Y
- Aircraft: N293EA
- Make and model: Doug DC-9-87
- Aircraft serial: 53209
- Aircraft time: 36,192 hours, 29,560 cycles
- Engine: Pwa JT8D219
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Part time: 424 hours, 567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  THE COPILOTS PANEL WENT DARK, NO INFORMATION DISPLAYED.  LEFT GENERATOR HAD FAILED AND A NUMBER 17 OF CIRCUIT BREAKERS TRIPPED. PILOTS REFERRED TO QRH AND RETURNED TO DEPARTURE SAFELY.   DURING THE INSTALLATION OF STC STC02507LA , FAILED TO ACCOUNT FOR CLEARANCE BETWEEN UPPER TANK SYSTEM AND EXISTING AIRCRAFT WIRING BUNDLE, OVER THE COURSE OF THE LAST 567 CYCLES (SINCE INSTALLATION)CHAFING OCCURRED TO A POINT WHERE ON 07/09/2019 A SELECTION OF 8 GAUGE WIRES THAT INCLUDE A/C FLOW CONTROL VALVE, A/C REGULATOR VALVE L&R, PRIMARY TRIM MOTOR HEATER, RAM AIR VALVE, L/H ENG IGN, R/H ENG IGN, R/H FUEL FLOW, R/H ENG ANTI ICE COWL, APU DOOR CONTROL, R&L HEAT EXCHANGERS, PHASE A&C  GROUNDED OUT AND CAUSED A PARTIAL ELECTRICAL FAILURE. SOME ODOR WAS NOTED AFTER LANDING AND CHARRED WIRE BUNDLE NOTED.
